Advances in Fuzzy Mathematics (AFM)

 

Volume 12 Number 6  (2017)

 

 

CONTENTS

 

 

On Fuzzy Resolvable Sets and Fuzzy Resolvable Functions

pp. 1171-1181

G. Thangaraj, B. Mathivathani and P. Sathya

 

A Note on Fuzzy Weakly α- Multifunctions

pp. 1183-1190

S.S.Thakur and Saurabh Saxena

 

Some P-Fuzzifications of Gamma Soft Subgroup Structures VIA MIN-Operations

pp. 1191-1204

M.Subha, G. Subbiah and M.Navaneethakrishnan

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact